American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Alexandra Shlapentokh. Elliptic curves retaining their rank in finite extensions and Hilbert's Tenth Problem for rings of algebraic numbers. Trans. Amer. Math. Soc. 360 (2008) 3541-3555. MR 2386235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard A. Shore. Invariants, Boolean algebras and ACA$_{0}^{+}$. Trans. Amer. Math. Soc. 358 (2006) 989-1014. MR 2187642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Dejan Delic. A finitely axiomatizable undecidable equational theory with recursively solvable word problems. Trans. Amer. Math. Soc. 352 (2000) 3065-3101. MR 1615947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Pawel M. Idziak. A Characterization of Finitely Decidable Congruence Modular Varieties . Trans. Amer. Math. Soc. 349 (1997) 903-934. MR 1407702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joohee Jeong. Finitely decidable congruence modular varieties . Trans. Amer. Math. Soc. 339 (1993) 623-642. MR 1150016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ross Willard. Decidable discriminator varieties from unary classes . Trans. Amer. Math. Soc. 336 (1993) 311-333. MR 1085938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Manuel Lerman and Richard A. Shore. Decidability and invariant classes for degree structures . Trans. Amer. Math. Soc. 310 (1988) 669-692. MR 973174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. Ward Henson and Lee A. Rubel. Correction to: ``Some applications of Nevanlinna theory to mathematical logic: identities of exponential functions'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 282} (1984), no. 1, 1--32; MR0728700 (85h:03015)] . Trans. Amer. Math. Soc. 294 (1986) 381. MR 819956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. A. Kierstead and J. B. Remmel. Degrees of indiscernibles in decidable models . Trans. Amer. Math. Soc. 289 (1985) 41-57. MR 779051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James F. Lynch. Probabilities of first-order sentences about unary functions . Trans. Amer. Math. Soc. 287 (1985) 543-568. MR 768725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bruno Scarpellini. Complexity of subcases of Presburger arithmetic . Trans. Amer. Math. Soc. 284 (1984) 203-218. MR 742421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. Ward Henson and Lee A. Rubel. Some applications of Nevanlinna theory to mathematical logic: identities of exponential functions . Trans. Amer. Math. Soc. 282 (1984) 1-32. MR 728700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] T. S. Millar. Type structure complexity and decidability . Trans. Amer. Math. Soc. 271 (1982) 73-81. MR 648078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] James H. Schmerl. Arborescent structures. II. Interpretability in the theory of trees . Trans. Amer. Math. Soc. 266 (1981) 629-643. MR 617556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lou van den Dries. Which curves over ${\bf Z}$ have points with coordinates in a discrete ordered ring? . Trans. Amer. Math. Soc. 264 (1981) 181-189. MR 597875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. Lerman and R. I. Soare. A decidable fragment of the elementary theory of the lattice of recursively enumerable sets . Trans. Amer. Math. Soc. 257 (1980) 1-37. MR 549153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1